Advil Advanced Medicine For Pain and Fever Reducer, Ibuprofen 200 Mg, Gel Caplets - 24 Ea

Quick Overview
Advil Advanced Medicine For Pain and Fever Reducer, Ibuprofen 200 Mg, Gel Caplets - 24 Ea Advil Advanced Medicine Gel Caplets temporarily Relieves minor Aches and pains due to the...
Title

$3.31

Advil Advanced Medicine For Pain and Fever Reducer, Ibuprofen 200 Mg, Gel Caplets - 24 Ea


Advil Advanced Medicine Gel Caplets temporarily Relieves minor Aches and pains due to the common cold, headache, toothache, muscular aches, backache and minor pain of arthritis, menstrual cramps. Temporarily reduces fever. Advil Advanced Medicine gel caplets contains Ibuprofen 200 mg (NSAID) - Pain reliever/Fever reducer. A non steroidal anti-inflammatory drug. Nothing's stronger, longer lasting, better on your tough aches and pains than Advil.

 

 


Active Ingredients : 

Ibuprofen 200 mg. 

 

Inactive Ingredients : 

Croscarmellose Sodium, FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin, Hydroxypropyl Methylcellulose, Iron Oxides, Lecithin, Pharmaceutical Glaze, Povidone, Propyl Gallate, Silicon Dioxide, Simethicone, Sodium Lauryl Sulfate, Starch, Stearic Acid, Titanium Dioxide, Triacetinbr. 

Direction :

Do not take more than directed.

Adults and children 12 years and over : take 1 caplet every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 caplet, 2 caplets may be useddo not exceed 6 caplets in 24 hours, unless directed by a doctor the smallest effective dose should be used.

children under 12 years : ask a doctor. 

 

Warning :

Allergy alert Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock. Stomach bleeding Taking more than recommended may cause stomach bleeding. Alcohol If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.Do not use if seal under bottle cap imprinted with sealed for your protection is broken or missing.

 

Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide is for your reference only.